# SDR QXEA200301598

- Difficulty date: December 29, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 12,058 hours, 17,325 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Damaged
- Location: Aileron
- Part time: 12,058 hours, 17,325 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - A HOLE WAS FOUND IN THE JOINT OF THE TRAILING EDGE OF THE RIGHT AILERON, 2 INCHES FROM THE OUTBOARD TIP.  MAINTENANCE REMOVED AND REPLACED THE TRAILING EDGE IAW THE D-8 SRM, 200, 57-40-00.  THE AILERON WAS BALANCED IAW SRM 57-60-71.
